# SDR QXEA2012101801315

- Difficulty date: October 18, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FWD SPAR WEB SMOKING RIVETS AND FRETTING INDICATIONS FROM L MAIN ATTACH FITTING OBD APPROX 9 INCHES. REMOVED DAMAGED FASTENERS AS NECESSARY IAW SRM 51-42-45-02-01. BRENDED OUT FETTING DAMAGED FASTENERS AS NECESSARY IAW SRM 51-14-00-02-03. MIN REMAINING THICKNESS .061" REF NTM 51-00-04-910-801 PT 1.  CONFIRMED BLENDED AREA CRACK FREE USING HFEC REF NDTM 51-00-06-910-801 PT 1.  FOUND BLENDS IN LIMITS IAW RD 8/4-55-800.  ALODINED AND PRIMED IAW RD 8/4-55-800. INSTALLED MISSING FASTENERS IAW SRM 51-42-45-02-01.
